Journal article icon

Journal article

Algebraically contractible topological tensor network states

Abstract:

We adapt the bialgebra and Hopf relations to expose internal structure in the ground state of a Hamiltonian with $Z_2$ topological order. Its tensor network description allows for exact contraction through simple diagrammatic rewrite rules. The contraction property does not depend on specifics such as geometry, but rather originates from the non-trivial algebraic properties of the constituent tensors. We then generalise the resulting tensor network from a spin-1/2 lattice to a class of exactl...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Role:
Author
Journal:
J. Phys. A: Math. Theor.
Volume:
45
Issue:
1
Pages:
015309
Publication date:
2011-08-03
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
URN:
uuid:c7a5ea1f-8c15-4adc-ba3b-1344e6745280
Source identifiers:
168706
Local pid:
pubs:168706
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP